# SDR SWAA2012112609729

- Difficulty date: November 24, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 20,566 hours, 13,383 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 7940965
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE AFT CABIN EMERGENCY FLASH LIGHT INOP.  REMOVED AND REPLACED BATTERY ASSY REF AMM.
